# SDR AU990567

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont O470R
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 459221
- Condition: Cracked
- Location: Engine
- Component: Cont, O470R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT CRACKED IN TWO PLACES FROM THE CRANK GEAR DOWEL HOLE.  CRANKCASE MAIN TUNNEL MEASUREMENTS OUT OF LIMITS.   CAMSHAFT LOBES BREAKING UP.
